# SDR R61A201508170624

- Difficulty date: August 17, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,135 hours, 13,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85329532001SP
- Condition: Corroded
- Location: Airstair Door
- Part time: 13,135 hours, 13,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE BOTTOM DOOR FRAME OF THE FORWARD PAX AIRSTAIR DOOR. MAINTENANCE R & R THE MEMBER ASSEMBLY, P/N: 85329532-001SP AND THE CHANNEL ASSEMBLY, PN: 85329540-001 OF THE FORWARD PAX AIRSTAIR DOOR IAW SRM 53-20-23, 51-42-05, 51-40-07, 51-23-00, 51-25-15, 51-25-10 AND AMM 52-11-31.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
